# SDR AU960675

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Faulty
- Location: Nose Wheel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL AXLE SUSPECT INCORRECT SIZE - AXLE WAS APPROXIMATELY  10MM (0.393IN) SHORTER THAN NEW ITEM
